Conjugate heat transfer in a duct with an axially varying heat flux


AYDIN O., Avci M. , BALİ T., ARICI M. E.

INTERNATIONAL JOURNAL OF HEAT AND MASS TRANSFER, vol.76, pp.385-392, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 76
  • Publication Date: 2014
  • Doi Number: 10.1016/j.ijheatmasstransfer.2014.04.062
  • Title of Journal : INTERNATIONAL JOURNAL OF HEAT AND MASS TRANSFER
  • Page Numbers: pp.385-392
  • Keywords: Conjugate, Laminar flow, Heat transfer, Periodic heat flux, LAMINAR FORCED-CONVECTION, VISCOUS DISSIPATION, 2-DIMENSIONAL WALL, PERIODIC REGIME, GRAETZ PROBLEM, TUBE FLOW, CONDUCTION, CHANNEL, TEMPERATURE, PIPE

Abstract

In this numerical study, steady laminar conjugate heat transfer of in a tube subjected to an axially varying heat flux at the outer wall is investigated using the finite volume method. The effects of the thermal conductivity ratio, the diameter ratio and the dimensionless amplitude of the axially varying or periodic heat flux on the local and mean Nusselt numbers as well as on the temperature and the interface heat flux distribution are determined for a range of corresponding parameters. Results obtained for some limiting cases are found to be in a good harmony with those given in the literature. (C) 2014 Elsevier Ltd. All rights reserved.